# SDR UPS03841310

- Difficulty date: September 29, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6012235
- Part serial: 285
- Condition: Inoperative
- Location: Flight Deck
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT TEST.  REPLACED BATTERY PACK, OPS CHECK NORMAL.
